RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 167–168 (Mi umn2226)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Semihomeomorphisms and homeomorphisms

G. L. Garg, D. Sivaraj


Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 141–142

Bibliographic databases:

MSC: 57S05, 54A05
Received: 01.06.1984

Citation: G. L. Garg, D. Sivaraj, “Semihomeomorphisms and homeomorphisms”, Uspekhi Mat. Nauk, 41:5(251) (1986), 167–168; Russian Math. Surveys, 41:5 (1986), 141–142

Citation in format AMSBIB
\Bibitem{GarSiv86}
\by G.~L.~Garg, D.~Sivaraj
\paper Semihomeomorphisms and homeomorphisms
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn2226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878335}
\zmath{https://zbmath.org/?q=an:0618.54014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..141G}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 141--142
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900015}


Linking options:
  • http://mi.mathnet.ru/eng/umn2226
  • http://mi.mathnet.ru/eng/umn/v41/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019